Galpharm Flu Max All-in-1 Cough & Cold Powder

Special Price £0.49 Regular Price £1.99
In stock
Order by 12pm for next day delivery
  • Lemon & menthol flavour
  • Effective relief for coughs & colds
  • Contains paracetamol
You’re bunged up with the flu. You can’t smell or taste anything. A devastating scenario. Well now you can with our Galphram Flu-Max All-in-1 Cough & Cold Powder. Relieve your symptoms with hot lemon and menthol. An active ingredient is the chemicalin the medicine. This chemical is the bit that will help you get better. The active ingredients in this product are as follows: Each tablet contains Paracetamol 250mg, guaifenesin 100mg and phenylephrine 5mg. Please read the enclosed leaflet beforeusing this product and for dosage instructions. This product may be unsuitable for children under 12.
Get this for £2.11 when you buy it within a bundle
More Information
Per Measure Price£0.2 per 1 each
height9.2
width7.8
depth4.8
Write Your Own Review
You're reviewing:Galpharm Flu Max All-in-1 Cough & Cold Powder
Your Rating

We offer Next Day delivery on all orders over 2kg placed before 12pm Monday to Thursday. We make deliveries 5 days a week (Monday – Friday). Just make sure someone over the age of 18 is in to sign for your parcel.